| Model Number |
IT1032800B |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to a third-party service center for service.There was no harm or injury reported.During the evaluation of the device at third-party service center, damage to the liquid crystal display (lcd) was found on the device.The manufacturer's investigating is on-going.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at a service center, damage to the liquid crystal display (lcd) was found on the device.The device will not be repaired and will be scrapped.No further investigation can be performed at this time.A final report is being submitted.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.